# SDR USAA050814

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 40,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - STA 328-344, LBL9, 2 INCH X 2 INCH, CORROSION, FLOOR SUPPORT.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, REMOVED AND REPLACED STIFFENER IAW SRM.  (K)
